MathSciNet Relay Station
MathSciNet bibliographic data
MR2537493 05C50
Zhang, Heping; Yang, Yujun; Li, Chuanwen Kirchhoff index of composite graphs. Discrete Appl. Math. 157 (2009), no. 13, 2918–2927.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement